Veretennikov, A and Kleptsyna, ML (2016) On Robustness of Discrete Time Optimal Filters. Mathematical Methods of Statistics, 25 (3). pp. 207-218. ISSN 1066-5307
Abstract
A new result on stability of an optimal nonlinear filter for a Markov chain with respect to small perturbations on every step is established. An exponential recurrence of the signal is assumed.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Allerton Press, Inc., 2016. This is an author produced version of a paper published in Mathematical Methods of Statistics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.3103/S1066530716030042. |
Keywords: | discrete time Markov processes; optimal filtering; robustness |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 02 Sep 2016 15:23 |
Last Modified: | 29 Sep 2017 17:59 |
Published Version: | https://doi.org/10.3103/S1066530716030042 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.3103/S1066530716030042 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:104262 |